# SDR DL733030408

- Difficulty date: May 1, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N2310
- Make and model: Boeing 737347
- Aircraft serial: 23596
- Aircraft time: 46,666 hours, 31,938 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654583392
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / COCKPIT FLOOR STRUCTURE / CRACKED WEB AND INTERCOSTAL / STA 178, WL 207, RBL 28,  THE INTERCOSTAL OUTBOARD STRUCTURE AND HORIZONTAL WEB WERE FOUND CRACKED. BOTH ARE LOCATED IMMEDIATELY AFT OF THE STA 178 BULKHEAD. THE CRACK WAS TRIMMED OUT OF THE STRUCTURE AND A NEW BULKHEAD ATTACH CLIP WAS INSTALLED WHICH PICKS UP ADDITIONAL FASTENERS ON THE CHORD AND WEB. THE WEB WAS REPLACED. ALL WORK WAS ACCOMPLISHED PER ER/A 384917-14AD.
